My 10yr old daughter has been taking fluoxetine(Prozac) for 11mths for anxiety and slight OCD, and Intuniv for 5mths for her ADHD. She has gained almost 15lbs and hates it. We are weaning her off the Prozac and are down to 5mg from 10mg. Is the intuniv causing the weight gain or the prozac. I hope she loses the weight when we stop the Prozac.
Does intuniv cause drastic weight gain?
Question posted by caringmom on 11 Nov 2011
Last updated on 11 November 2011 by Rajive Goel
Unfortunately its intuniv that causes weight gain, it has been reported as one of its side effects, around 7% who take this med tend to gain weight.
However, please do talk to the doc who prescribed the med., he/she may prescribe an alternate.
Wish your daughter the best.
prozac, weight loss (obesity/overweight), anxiety, obsessive compulsive disorder, attention-deficit hyperactivity disorder (adhd), generalized anxiety disorder, fluoxetine, weight, anxiety and stress, intuniv
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.